Results 1 to 6 of 6

Thread: shots and acne

  1. #1
    pittbulldad's Avatar
    pittbulldad is offline Associate Member
    Join Date
    May 2009
    Location
    ATL
    Posts
    385

    shots and acne

    I've started to notice that the day after my shots I get a HORRIBLE case of acne on my back and upper chest... and by the day before my shot it has cleared up.. should I reduce my shot (200mg/wk) or is there anything else i could do to help reduce the acne?

  2. #2
    MACHINE5150's Avatar
    MACHINE5150 is offline "AR's Vanilla Gorilla"
    Join Date
    Jul 2010
    Location
    California
    Posts
    3,651
    Quote Originally Posted by pittbulldad View Post
    I've started to notice that the day after my shots I get a HORRIBLE case of acne on my back and upper chest... and by the day before my shot it has cleared up.. should I reduce my shot (200mg/wk) or is there anything else i could do to help reduce the acne?
    get some acutane.. it dries out your skin but it is relatively cheap.. you might need a prescription.. not sure.. but acne is a classic side effect of Test.. its like you are going through puberty all over again

  3. #3
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,380
    Quote Originally Posted by pittbulldad View Post
    I've started to notice that the day after my shots I get a HORRIBLE case of acne on my back and upper chest... and by the day before my shot it has cleared up.. should I reduce my shot (200mg/wk) or is there anything else i could do to help reduce the acne?
    When was the last time you had blood work done? How long have you been on TRT. When i first started TRT i got acne but it went away after a couple months when i leveled out.

  4. #4
    pittbulldad's Avatar
    pittbulldad is offline Associate Member
    Join Date
    May 2009
    Location
    ATL
    Posts
    385
    I've been on it for about 9 months now.. but the acne started popping up in the past 3 months.. i think it has to do with the fact that i've added arimidex making my estrogen drop and getting more test.. i'm going to have my doc check my levels again

  5. #5
    Vettester is offline Banned
    Join Date
    Aug 2009
    Location
    Californication
    Posts
    5,657
    You're also taking a fair amount of HCG , correct?

  6. #6
    pittbulldad's Avatar
    pittbulldad is offline Associate Member
    Join Date
    May 2009
    Location
    ATL
    Posts
    385
    yeah.. down to 500iu 2x week.. thinking about dropping to 250iu 2xweek

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •